# SDR 2007UALA00630

- Difficulty date: March 1, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 47,342 hours, 16,599 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Reads Low
- Location: Door 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AT DOOR 1L BOTTLE PRESSURE LOW.  [SUP 05-08-07]  WATER VALVE TESTED FOR LEAKS.  FOUND THE SEAL WAS BROKEN INSIDE THE GAUGE AND BECAME NON-SERVICEABLE.  REMOVED AND REPLACED GAUGE.
